Benadryl One A Day Allergy Tablets @Boots .com Buy 1 Get 1 Free £2.98 Plus advantage points Instore or Online - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
Once daily relief from hayfever and year-round allergy symptoms such as itchy or watery eyes, sneezing and a runny nose. This medicine also provides relief from the symptoms of urticaria (hives and itchy skin rash).

For adults and children over 12 years
Always read the product information before using this product. Contains Cetirizine Hydrochloride.

This is a medicine.Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children.
Deal Tags:
More From Boots:
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
EBENEZER SCROOGE Avatar
8y, 7m agoFound 8 years, 7 months ago
Options

All Comments

(14) Jump to unreadPost a comment
Comments/page:
#1
Ive seen tesco selling Allergy tablets for less then a £1 before , they all do the same thing and none do anything more then the other so im informed by my Doctor.
#2
A-n-d-y
Ive seen tesco selling Allergy tablets for less then a £1 before , they all do the same thing and none do anything more then the other so im informed by my Doctor.


These are stronger then the others. Most only last 8 hours but these last 24.

My girlfriend uses them and she suffers really bad from hay fever, helps a lot though.
#3
A-n-d-y
they all do the same thing and none do anything more then the other so im informed by my Doctor.


Your doctor clearly doesn't suffer from hayfever then, otherwise he would know that was bullsh1t.
#4
Cold. Very cold.

Go to [url]www.chemist-4-u.com[/url] where you can buy 6 packs of 30 generic Cetirizine for £5.88. That's 180 tablets for less than the price of 28 in Boots.

The difference is that one has a fancy brand name (Benadryl) and the other doesn't. The have the same active ingredient (that is, the bit that actually helps your hay fever) in the same strength.
banned#5
You can buy own brands of all different tablets - look at the ingrediants and pick tesco/boots own brand one - these will do the same thing at a fraction of the cost.
#6
I get the Galpharm ones from Wilkos for about 69p and they're brilliant.
#7
These pills only contain 10mg of cetirizine hydrochloride, this is exactly the same amount of cetirizine that is in the ones you can buy at Aldi, Lidl, etc. for about 80p a pack, made by Galpharm as far as I remember. The cheaper ones are also 'one a day' and do not only last 8hrs.

There are different types of anti-histamine including ones like Loratidine, but these are also sold by Aldi, Lidl, etc for around the 80p, they are so cheap because both drugs are out of patent and companies can make 'generic' versions, these are identical to the brand name ones that contain the same active ingredient and have exactly the same clinical effect. No point in paying more for the same thing, is there? :thumbsup:

Edit: Seems like Wilkos is the best bet then if they're as cheap as 69p, good tip muntyflumple!
#8
regardless......not all people like to buy own brand. for those that DO like a label/company name.... then thi is a HOT deal....
#9
cheers eb'........... :thumbsup:
#10
Hot from me , my mum swears by these ones in the summer!! http://www.forumsextreme.com/imgs1/sHa_thumbgoodjob.gif
#11
Unfortunately ONLY Benadryl make Acrivastine tablets (the BLUE box, not the one with ORANGE on it).

There are no generic equivalents for these and these work far better than cetirizine or loratadine for me.

The offers on these ones onyl tend to be two 12 packs for £6, unless anyone can see them cheaper. Boots and tesco both have this offer.

However, I do get 60 (or 120 if the doctor is in a good mood) for the price of a prescription - it's cheaper for me that way!!
#12
How is it a hot deal?
Own brand rules
#13
[email protected]
Cold. Very cold.

Go to [url]www.chemist-4-u.com[/url] where you can buy 6 packs of 30 generic Cetirizine for £5.88. That's 180 tablets for less than the price of 28 in Boots.

The difference is that one has a fancy brand name (Benadryl) and the other doesn't. The have the same active ingredient (that is, the bit that actually helps your hay fever) in the same strength.


Benadryl active ingredient is actually Diphenhydramine hydrochloride and Cetirizine is sold under the brand name of Zirtek

You can buy Benadryl as either the brand name or the generic here http://www.discounthealthproducts.co.uk/diphenhydramine_hcl.htm
#14
Sorry, I apologise for the error in the above post. Benadryl one a day DO contain cetirizine whereas Benadryl Allergy Relief Capsules contains: Acrivastine .

This is the full information about it from Chemist Direct:-

Benadryl is a brand name that Johnson & Johnson (acquired fall 2006)use for several different allergy medicines.

Diphenhydramine hydrochloride (trade name Benadryl as produced by Johnson & Johnson, or Dimedrol outside the U.S. & Canada. Nytol as a sleeping pill) is an over-the-counter (OTC) antihistamine, sedative and hypnotic. It may also be used for the treatment of extrapyramidal side effects of typical antipsychotics. It is a member of the ethanolamine class of antihistaminergic agents.

In the U.S., Benadryl is diphenhydramine, a first generation antihistamine. It is also formulated in combination with other active ingredients and sold under variations of the Benadryl name. In the U.K., Benadryl Allergy Relief is acrivastine, a second generation antihistamine. In the U.K., Benadryl Once a Day is cetirizine, a second generation antihistamine.

The brand Benadryl is currently trademarked in the United States by Pfizer, however many drug store chains and retail outlets manufacture less-costly generic versions under their own store brands.

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!